Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Vibrations of long narrow plates. II

Author: R. S. Chadwick
Journal: Quart. Appl. Math. 36 (1978), 155-166
MSC: Primary 73.35
DOI: https://doi.org/10.1090/qam/502571
MathSciNet review: 502571
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An asymptotic theory for the natural bending modes of a long narrow plate having variable width and thickness is constructed. A two-variable expansion and a transition layer expansion are matched to find the mode shapes and eigenvalues.

References [Enhancements On Off] (What's this?)

  • [1] R. S. Chadwick, Vibration of long narrow plates--I, Quart. Appl. Math., this issue MR 0502570
  • [2] J. R. Vinson, Structural mechanics: the behavior of plates and shells, Wiley & Sons, New York, 1974
  • [3] E. Fermi, Notes on quantum mechanics, University of Chicago Press, Chicago, 1961 MR 0135485

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.35

Retrieve articles in all journals with MSC: 73.35

Additional Information

DOI: https://doi.org/10.1090/qam/502571
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society